Volume 54, Number 5, September-October 2020
|Page(s)||1429 - 1463|
|Published online||26 June 2020|
T-junction of ferroelectric wires
Dipartimento di Matematica e Applicazioni “R. Caccioppoli”, Università degli Studi di Napoli “Federico II”, Complesso Monte S. Angelo, Via Cintia, 80126 Napoli, Italy
2 Departamento de Matemática, Facultad de Ciencias Físicas y Matemáticas, Universidad de Concepción, Concepción, Chile
* Corresponding author: firstname.lastname@example.org
Accepted: 23 December 2019
In this paper, starting from a non-convex and nonlocal 3D variational mathematical model for the electric polarization in a ferroelectric material, and using an asymptotic process based on dimensional reduction, we analyze junction phenomena for two orthogonal joined ferroelectric wires. Depending on the initial boundary conditions, we get several different limit problems, sometimes uncoupled. We point out that all the limit problems remain non-convex, but the nonlocality disappears.
Mathematics Subject Classification: 35Q61 / 78A25 / 49J20
Key words: Electric polarization / nonlocal problems / optimal control / wire / junctions
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.